So i started this relationship with a guy, we have been together for 9mths now. A week after we had sex i started to get this milky discharge, i called the Dr. and they said it was a yeast infection/bladder infection and gave me med. I called them back after the meds did not work they did a pap and said it looked like BV. I was given the meds for BV which made my discharde almost go away, then i got a call stating i had Chlamydia. Shocked i asked my partner he said he has not been with anyone but when he jerks off he uses lotion and it gets inside of him and he thinks that is what happen to me. I don't know how much truth is behind that so that is question one. But as far as the med i was given doxycline and Acri or something like that which i started taking this week, but it seems since i stop taking the meds for the BV my discharges is worse and more. So my 2nd question is could i just have BV and not Chlamydia? I hope this makes sense to someone cause i's still at a lost for the whole thing. So my main questions are 1: Can his urethritis cause my BV or chlamydia? And would the BV med cause the signs of chlamydia to go away if that is what i have. I asked to be retested since the swab was taking during my yearly my Dr. said they don't retest. Plz help
Hi and welcome. I must say the response from your b/f was very strange indeed! When the doctor said they dont retest i myself would not have to much trust in anything he did. You pay for the retest so whats the big deal. I think at this point you should see another doctor and get tested and its not to uncommon to have a follow up test after one has been diagnosed and treated for chlamydia. Second opinions are important when there are surrounding issues. Your boyfriend will need testing also if your diagnosed positive again as the first one could have been a false positive. False positives do happen but not often and some feel they are rare. I would abstain from sex till your positive of your concerns.
I finally got my doctor to let me re-test she said instead of a swab she would do a urine. Because i told her even though i'm takin the meds for the chalmydia my sign are worse than when i was just taking the BV meds when i was taking just the BV med the signs were almost gone. And from what i read false positives can occur sometimes if the swab is done during the pap. I'm just not sure it me the BV med are working more than the chlamyida meds so maybe it's not chlamyida, we'll find out they want me to do a first am urine and bring it in. Does it sound like a false +? just unsure.. Thanks for any advice!!!
No he has not been tested yet, but i just dropped off my urine sample my dr told me to stay on the BV meds aswell. the urine sample won't be back untill Tuesday when i finish up my Chalmydia med, so now im thinking getting re-tested was pointless. Will they be able to tell if it was a false +, i was only on day 4 of the chalmyida meds. Did i waste my time?
If you had it then your bf definitely has it if you've been sexually active during your signs or maybe even before. And lotion does not cause an STD. As far as I'm concerned, it doesn't do anything. It's very comman for men to use lotion and none have which caught an STD from it. But anyhow, if your BF doesn't get tested and treated, your both just going to continue to contact it. You're supposed to not be sexually active for 7-10 days while taking the meds and a little after . I would make sure he gets tested before the two of you become sexually active with one another again. At least that's what I would do if you don't want to go through this again hun. GL!
so an update i got my results back and it did come back + for chlamydia :( But i finished my med(Docy something) mon and i was good untill wed the discharge started coming back so im not sure if i should call my dr and take more stronger meds or is the discharge some after effect of the meds coming out of my system?and my doc gave me Azrit somethin again after she gave me my + result yestrday. So should i still get more med, it's just upsetting i have had this for a month now and i thught the meds would take care of it!!!
I would listen to the Dr but I am not sold on the chlamydia diagnosis. But I have heard of some dumb excused of bf's trying to get out of cheating and the whole lotion excuse is pretty dumb. But has he tested yet?
Your boyfriend needs to be tested otherwise theres no point in taking the medications to cure the STD . And im sorry but hos masturbating did not cause him to get chlamydia . Being with another sexually active partner caused the infection .
So i finish up my 2nd roundof dox coline wed. oh yea and she told me to take a one time dose of Ariczam...again which i did last week. but the discharge has not gone away.. I'm not sure what to do i don't want to keep takin these meds if it's not working!!! should i ask for strong meds because all i have is the discharge and it does not have a smell it's jus white it's not even thick.. but my doc keeps giving me the bv med and it works for 5 dy then 2 days after but then the discharge comes back.. at this point i'm not sure what is going on..
my cousin had gotten chlamydia from her partner in which shes pregnant she went to her doctor and they gave her some pills for it i do not know the name of the pill but she switched doctors to the same doctor i am now seeing and when she got tested there in which she was not having sex with the person anymore once she found out and she had been faithfully taking the meds for the amount of time she was supposed to. and she still tested positive for chlamydia at the new doctor the new doctor gave her a shot. in my eyes i see it as she probably had been carrying it for a while and did not know since females really dont get any symptoms of this std. and it needed to go straight to her blood stream rather than oral pills to help cure it. you should go to a different doctor tell them you may have had it for a while and that you have been on 2 differet types of meds to cure it that did not work, and ask is it possible that you get a shot for it.
So i got my re-test urine back and everythin came back neg. and this is after the 2 rounds of doxycline and 14 dys of metronidazole. But i am still having lite flimy white discharge, so my doc did another exam and said it look excatly the same as the 1st time she looked at almost a month ago so now she is sayin that the chlamyida results could have been a false +. But she doesn't know what it is, now she thinks it mite be trich but from what i read the cure for trich is metronidazole which i have been taking faithfully daily, then she said it could be PID or Gonorrhea but the urine test tested for both chlamyida and gonorrhea and came back -... so she gave me some kinds of shot that takes care of PID if it is that and some pills that i have to take for 2 wks i forgot the name but i will find out and post it. So at this point im just as confused as my doc seemes to be...any thoughts?
Antibiotics not only kill off the bad bacterial, but also the good bacteria.
When our good bacteria is low Canida Albicans takes a hold and we then get Thrush.
Ask your doctor, as well as the usual tests for chlamydia, if a swab can be taken of the discharge you are having so that it can be analysed to find out what is causing this. You may now have a fungal problem and this will need to be treated differently with the use of antifungal medication or creams.
Fungal problems are very common when we use antibiotics.
So after almost a month and a half my dr calles me and tells me that i don't have chlamyida!!!! But i do have trich still, she gave me Metronizadole in the pill form 4 500mg which i took. I asked her since the start of this i was taking Metronizadole put in the vaginal form, so why did it not work. She said since i was taking all of the other meds it prob. was less effective. Idk i'm just glad i finally know what it is and not it can be taking care of i hope. I'm not sure how long it takes for the meds to kick in but if it does not get any better by next week i sure will be right back in my dr. office.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.